# SDR CA000328004

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 5,031 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Nose
- Component: Right Engine, Lyc, LT10540J2BD
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE MAKING METAL. TEAR DOWN REPORT REQUIRED.
